MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO., INC. INTERNAL HEX; INTERNAL HEX IMPLANT

ACE SURGICAL SUPPLY CO., INC. INTERNAL HEX; INTERNAL HEX IMPLANT
Model Number 203708
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Bone quality was not identified.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved at the time of surgery but implant did not integrate with bone at restoration.Osseointegration augmentation procedure was not performed at the time of surgery.

Brand Name
INTERNAL HEX
Common Device Name
INTERNAL HEX IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO., INC.
1034 pearl street
brockton MA 02301
MDR Report Key11913475
Report Number1287163-2021-00849
Device Sequence Number11558091
Product Code DZE
UDI-Device Identifier00614950004621
UDI-Public00614950004621
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number203708
Device Catalogue Number203708
Device Lot Number18090089
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR